Doctor insights on:
Aspirin Poisoning In Children
No: Not very much could be absorbed this way better to take it orally. ...Read more
Toxic ingestion (also called "poisoning") is a condition in which a person has eaten or drank a substance that causes ill symptoms or damage to his body. Taking an overdose of a medicine, taking any dose of a poison, drinking too much vodka, or accidentally drinking antifreeze . . . are all ...Read more
Reye's Syndrome: Aspirin has been linked with Reye's syndrome,Reye's (Ryes) syndrome is a rare but serious condition that causes swelling in the liver and brain. Reye's syndrome most often affects children and teenagers recovering from a viral infection, most commonly the flu or chickenpox. Signs and symptoms such as confusion, seizures and loss of consciousness require emergency treatment. Early diagnosis and treatment of Reye's syndrome can save a child's life. ...Read more
No: Aspirin is not considered safe for children due to its association with Reys syndrome. There are special circumstances where a child will be put on aspirin (cyanotic heart disease, kawasaki disease) but that is done under direct guidance of the child's doctor/specialist. ...Read moreSee 1 more doctor answer
If your not supposed to give children's aspirin to kids, then why do they still make it and sell it?
Still a good med: As with many medications, we discover over time that some complications require avoidance or close monitoring.A dramatically good acne med can cause liver injury if its not monitored or birth defects in a pregnant woman but it works well.A drug that causes birth defects is used with some patients to keep their cancer from recurring.Having important benefits is why some dangerous meds are made. ...Read moreSee 2 more doctor answers
What is the recommendation on children under 19 and products that contain aspirin that are used topically not orally? Can they even be around them?
Confusing wording: We recommend no oral salycalates (aspirin or other salicylate products) in kids under 16 due to an association with Reye syndrome.If given during viral illnesses, specifically flu or chickenpox, liver failure might occur. The condition is almost unheard of today.There is no reason to fear their use in older kids/adults or having them around kids.We still use aspirin in a few kid diseases. ...Read more
20's: The salicylates in Aspirin are the usual cause of reyes syndrome. They are found in other products, such as pepto bismal (bismuth salicylate) and peppermint oil. The oldest case of rs i know of is early 20's. I did not let my daughter take it until she was 25. ...Read moreSee 2 more doctor answers
I only have a bottle of children's aspirin (81 mg). How much should I take for a 19 year old and 5'5" ?
More information: Aspirin is not recommended for children and adolescents during a viral illness. There is an association with reyes syndrome. Unless it is recommended for some other reason such as cardiac disease, it is best to avoid Aspirin during a viral illness. More information is needed to answer the question. ...Read more
I'm 4 weeks pregnant & i had a really bad cold & sore throat, i took children's alcohol/aspirin/ & ibuprofen free triaminic syrup, will my baby be ok?
Yes: There is no evidence of any problems with the ingredients in triaminic, which is listed as a class b drug. Class a drugs are those few where major amounts of research have showed no harm, but class b drugs are considered to be very safe. However, it is a good idea in the future to discuss use of otc drugs in advance with your OB provider. Am glad you are so concerned, good luck with pregnancy. ...Read more
What to do after onset of food poioning? The vomitting has stopped, the diahrea continues. Vomitting started with in 6 hours and the episode started about 20 hours ago. What should I eat, drink, not eat or not drink; medicine? How about asprin?
You : You may wish to start with clear liquids like broth, clear juices (not acidic) for the first 12 hours. If you start vomiting again with liquids or you are not keeping up with the fluid loss through your bowel, you may need to go to the emergency room for intravenous hydration. Do not recommend that you take Aspirin as if can be tough on the GI tract. If you are working hard to keep up with hydration but find yourself feeling dizzy, especially when getting up from lying down or sitting, feel faint, find that your resting pulse rate is acclerated well above a hundred; you may need to be seen. I would avoid dairy, meats and vegetables intially. Might wish to start bland - like toast or rice. ...Read more
No: Aspirin offers benefits and dangerous side effects. For a thorough discussion of the topic see http://mdprevent.Blogspot.Com/2013/02/dr-oz-and-asprin-is-he-being.Html. Aspirin isn't for everyone and high cholesterol alone may not be an indication to take it. Other factors such as family history of heart attacks and strokes, high blood pressure, obesity, etc. Must weigh in so speak with your doctor. ...Read moreSee 1 more doctor answer
How many mg each?: Call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the United States. You will be connected with an expert who will direct you how to proceed. Please have all product information available when you call. If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for ...Read more
Binders ; fillers: They are inert substances to hold pill shape and preserve the medication / its ph / etc. ...Read more
Aspirin Poisoning (Definition)
Also known as salicylism, this condition occurs when there is too much aspirin in the body. A single large overdose can cause acute poisoning; continuous use of too much aspirin over time can cause chronic poisoning. ...Read more
- Talk to a doctor live online for free
- Medicine for aspirin poisoning
- Aspirin poisoning drugs
- Aspirin poisoning signs
- Ask a doctor a question free online
- Bayer childrens aspirin medication
- Aspirin childrens medication
- Childrens aspirin medication
- Aspirin childrens adverse effects
- Cause of aspirin poisoning